# SDR CALA2019051300755

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61006720
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSTASK:B757-53-3-0569: MAIN CABIN, R4 DOOR, ABOVE THE LOWER GATE HAS CUT MARKED SAA-072/61 OFF AIRCRAFT. REF ON REF N/R 0053913. ACCOMPLISHED REPAIR AT MAIN CABIN, R4 DOOR INNER SKIN BETWEEN 165 8.31 TO STA 1652.19 PER EC/RA 5210-03021. WORK WAS ACCOMPLISHED ON ST-ENG N/R 0053913 AND INSPECTED. SEE ABOVE FOR MAINTENANCE DETAILS.
